On a theorem of Fröberg and saturated graphs.

Estrada, Mario E.

Revista Colombiana de Matemáticas (2000)

  • Volume: 34, Issue: 1, page 19-24
  • ISSN: 0034-7426

How to cite


Estrada, Mario E.. "On a theorem of Fröberg and saturated graphs.." Revista Colombiana de Matemáticas 34.1 (2000): 19-24. <http://eudml.org/doc/122730>.

author = {Estrada, Mario E.},
journal = {Revista Colombiana de Matemáticas},
language = {eng},
number = {1},
pages = {19-24},
publisher = {Sociedad Colombiana de Matemáticas},
title = {On a theorem of Fröberg and saturated graphs.},
url = {http://eudml.org/doc/122730},
volume = {34},
year = {2000},

AU - Estrada, Mario E.
TI - On a theorem of Fröberg and saturated graphs.
JO - Revista Colombiana de Matemáticas
PY - 2000
PB - Sociedad Colombiana de Matemáticas
VL - 34
IS - 1
SP - 19
EP - 24
LA - eng
UR - http://eudml.org/doc/122730
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.